Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 64, Number 209

All articles in this issue are freely accessible.

Pointwise a posteriori error estimates for elliptic problems on highly graded meshes
Ricardo H. Nochetto.
Math. Comp. 64 (1995), 1-22
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1270622
Optimal-order nonnested multigrid methods for solving finite element equations. III. On degenerate meshes
Shangyou Zhang.
Math. Comp. 64 (1995), 23-49
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1257583
On the sharpness of $L^{2}$-error estimates of $H^{1}_{0}$-projections onto subspaces of piecewise, high-order polynomials
Weimin Han and Søren Jensen.
Math. Comp. 64 (1995), 51-70
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1270620
The semigroup stability of the difference approximations for initial-boundary value problems
Lixin Wu.
Math. Comp. 64 (1995), 71-88
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1257582
Negative norm estimates for fully discrete finite element approximations to the wave equation with nonhomogeneous $L_{2}$ Dirichlet boundary data
L. Bales and I. Lasiecka.
Math. Comp. 64 (1995), 89-115
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1262280
Strong convergence of numerical solutions to degenerate variational problems
R. A. Nicolaides and Noel J. Walkington.
Math. Comp. 64 (1995), 117-127
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1262281
A framework for block ILU factorizations using block-size reduction
Tony F. Chan and Panayot S. Vassilevski.
Math. Comp. 64 (1995), 129-156
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1257575
Discrete piecewise monotonic approximation by a strictly convex distance function
I. C. Demetriou.
Math. Comp. 64 (1995), 157-180
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1270617
The Faber polynomials for annular sectors
John P. Coleman and Nick J. Myers.
Math. Comp. 64 (1995), 181-203, S1
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1260127
Closed-form summation of some trigonometric series
Djurdje Cvijović and Jacek Klinowski.
Math. Comp. 64 (1995), 205-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1270616
Collocating convolutions
Frank Stenger.
Math. Comp. 64 (1995), 211-235
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1270624
Convergence of product integration rules over $(0,∞)$ for functions with weak singularities at the origin
G. Mastroianni and G. Monegato.
Math. Comp. 64 (1995), 237-249
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1265016
Chebyshev-type quadrature and partial sums of the exponential series
Arno Kuijlaars.
Math. Comp. 64 (1995), 251-263
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1250771
Converting approximate error bounds into exact ones
Abraham Ziv.
Math. Comp. 64 (1995), 265-277
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1260129
Pseudorandom vector generation by the multiple-recursive matrix method
Harald Niederreiter.
Math. Comp. 64 (1995), 279-294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1265018
On the absolute Mahler measure of polynomials having all zeros in a sector
Georges Rhin and Christopher Smyth.
Math. Comp. 64 (1995), 295-304
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1257579
Imprimitive ninth-degree number fields with small discriminants
F. Diaz y Diaz and M. Olivier.
Math. Comp. 64 (1995), 305-321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1260128
Determination of all nonquadratic imaginary cyclic number fields of $2$-power degrees with ideal class groups of exponents $≤2$
Stéphane Louboutin.
Math. Comp. 64 (1995), 323-340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1248972
The first nontrivial genus of positive definite ternary forms
Irving Kaplansky.
Math. Comp. 64 (1995), 341-345
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1265017
On a new factorization algorithm for polynomials over finite fields
Harald Niederreiter and Rainer Göttfert.
Math. Comp. 64 (1995), 347-353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1265019
Rabin-Miller primality test: composite numbers which pass it
F. Arnault.
Math. Comp. 64 (1995), 355-361
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1260124
A new criterion for the first case of Fermat’s last theorem
Karl Dilcher and Ladislav Skula.
Math. Comp. 64 (1995), 363-392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1248969
New factors of Fermat numbers
Gary B. Gostin.
Math. Comp. 64 (1995), 393-395
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1265015
Factors of generalized Fermat numbers
Harvey Dubner and Wilfrid Keller.
Math. Comp. 64 (1995), 397-405
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1270618
The largest prime dividing the maximal order of an element of $S_{n}$
Jon Grantham.
Math. Comp. 64 (1995), 407-410
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1270619
Density bounds for the $3x+1$ problem. I. Tree-search method
David Applegate and Jeffrey C. Lagarias.
Math. Comp. 64 (1995), 411-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1270612
Density bounds for the $3x+1$ problem. II. Krasikov inequalities
David Applegate and Jeffrey C. Lagarias.
Math. Comp. 64 (1995), 427-438
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1270613
Reviews and Descriptions of Tables and Books
Math. Comp. 64 (1995), 439-448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table Errata
Math. Comp. 64 (1995), 449-460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table errata: Table of integrals, series, and products by I. S. Gradshteĭn and I. M. Ryzhik [Academic Press, Boston, 1994; MR1243179 (94g:00008)]
K. S. Kölbig.
Math. Comp. 64 (1995), 449-460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1270626
American Mathematical Society